# SDR CA141126007

- Difficulty date: November 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Aircraft time: 30,145 hours
- Engine: Pwa PW124B
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 82363
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB OUT CREW NOTED RUDDER TRIM WAS NOT RESPONDING TO INPUTS. SWITCH TRIED IN BOTH DIRECTIONS WITH NO EFFECT ON RUDDER TRIM OR GAUGE INDICATION.
